Stochastic differential equations related to random matrix theory

Hirofumi Osada, Hideki Tanemura

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationRIMS Kôkyûroku Bessatsu
Pages203-214
Number of pages11
VolumeB59
Publication statusPublished - 2016

Cite this

Osada, H., & Tanemura, H. (2016). Stochastic differential equations related to random matrix theory. In RIMS Kôkyûroku Bessatsu (Vol. B59, pp. 203-214)

Stochastic differential equations related to random matrix theory. / Osada, Hirofumi; Tanemura, Hideki.

RIMS Kôkyûroku Bessatsu. Vol. B59 2016. p. 203-214.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Osada, H & Tanemura, H 2016, Stochastic differential equations related to random matrix theory. in RIMS Kôkyûroku Bessatsu. vol. B59, pp. 203-214.
Osada H, Tanemura H. Stochastic differential equations related to random matrix theory. In RIMS Kôkyûroku Bessatsu. Vol. B59. 2016. p. 203-214
Osada, Hirofumi ; Tanemura, Hideki. / Stochastic differential equations related to random matrix theory. RIMS Kôkyûroku Bessatsu. Vol. B59 2016. pp. 203-214
@inproceedings{0a621f6b25f3461ead2f1aef0d7c2651,
title = "Stochastic differential equations related to random matrix theory",
author = "Hirofumi Osada and Hideki Tanemura",
year = "2016",
language = "English",
volume = "B59",
pages = "203--214",
booktitle = "RIMS K{\^o}ky{\^u}roku Bessatsu",

}

TY - GEN

T1 - Stochastic differential equations related to random matrix theory

AU - Osada, Hirofumi

AU - Tanemura, Hideki

PY - 2016

Y1 - 2016

M3 - Conference contribution

VL - B59

SP - 203

EP - 214

BT - RIMS Kôkyûroku Bessatsu

ER -